Osteomyelitis of the skull base - An unusual manifestation

Amedee, R. G. and Mann, W. J. (1989) Osteomyelitis of the skull base - An unusual manifestation. American Journal of Otology, 10 5: 402-404.

Author Amedee, R. G.
Mann, W. J.
Title Osteomyelitis of the skull base - An unusual manifestation
Journal name American Journal of Otology   Check publisher's open access policy
ISSN 0192-9763
Publication date 1989-09
Sub-type Article (original research)
Volume 10
Issue 5
Start page 402
End page 404
Total pages 3
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Medicine Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Wed, 18 May 2011, 17:21:24 EST by System User on behalf of School of Medicine